# SDR DHL2004809522

- Difficulty date: January 17, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Slot Door
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD SLOT UPPER DOOR BRACKET BROKEN.  REMOVED AND REPLACED BROKEN BRACKET TO OUTBOARD SLOT DOOR UPPER DOOR IAW MM 27-80-2 PG 201-202, MM 20-16-0 PG 201-208.
